# SDR DLM90992169

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Apu
- Component: 21B2504
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT 31K FT APU GEN TRIPPED OFF LINE, RT ENG GEN ON MCO.  A/C RETURNED.  REPLACED APU GCU.
